# SDR 03FDEA01137

- Difficulty date: July 23, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198413
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FLAP (FLAP SIDE) - I/B HINGE I/B PIVOT HOLE AND I/B LUG INNER AND OUTER SURFACE CORRODED.  LEFT WING O/B FLAP (FLAP SIDE) - I/B HINGE- I/B PIVOT HOLE AND I/B LUG INNER AND OUTER SURFACE REPAIRED AS PER FEDEX EA 1-5750-69278, TITLE: WINGS - TRAILING EDGE DEVICES - LEFT OUTBOARD FLAP/INBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
